# SDR CA041019001

- Difficulty date: October 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 5,130 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: RA13212
- Condition: Loose
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS OPERATING AWAY FROM BASE WITHOUT A MAINTENANCE CREW ABOARD. THE FOLLOWING OCCURRENCE WAS REPORTED UPON RETURN TO BASE.AFTER THE LAST FLIGHT OF THE DAY THE PILOT NOTICED A TRANSMISSION OIL LEAK ON THE RIGHT SIDE DRAIN AT THE CROSS TUBE. INVESTIGATION DETERMINED THAT THE BANJO FITTING BOLT ON THE TRANSMISSION OIL PUMP HAD LOST TORQUE EVEN THOUGH IT WAS LOCK WIRED. THE BANJO BOLT WAS TIGHTENED A PART OF A TURN AND LOCK WIRED. THE AIRCRAFT WAS GROUND RUN FOR 20 MINUTES WITH NO LEAKS. THE AIRCRAFT WAS RETURNED TO SERVICE. THE TRANSMISSION HAD BEEN REPLACED TWO MONTHS EARLIER AND HAD ACCUMULATED 50 HOURS OF OPERATION BEFORE THE LEAK APPEARED.
